Anyone having success with this med, every other day... concerned with the heart, diabetes connection. Thanks
Anyone taking Zyprexa Zydis - concerned about heart, diabetes connection and eps etc?
- 12 Dec 2010 by Sideffects2
- zyprexa, zyprexa zydis, depression, schizophrenia, bipolar disorder, diabetes, type 2, insomnia, obsessive compulsive disorder, paranoid disorder, schizoaffective disorder
Added 12 Dec 2010:
also with the eps that is so common with all these anti-psychotics. It seems that the newer ones have a all the old effects of eps & the metabolic. Hm
17 Dec 2010
I was prescribed Zyprexa (10mg twice a day) a few years back but was taken off of it after only about a month because some bad side effects (trouble urinating & trouble swallowing food). So I obviously didn't like this medication very much lol. However, I know of 2 others who claim this medication works wonders for them, and they haven't had any bad side effects or complications with this medication for 3 years now. They both said that they are required by their doctor to have regular blood tests about every 2 or 3 months. This way, the doctor can monitor any changes while taking the medication including your blood sugar levels to monitor the possibility of diabetes. They are both unaware of the heart connection though, so I can't answer that part for ya :(
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For schizophrenia though I dispute their diagnosis.
1 answer • 8 Aug 2009
i dont hear any more voice now im usining invega and i wonna change it to abilify. Do someone use abilify to give me detail about it if helpfull or no
2 answers • 29 Apr 2010
1 answer • 25 May 2010
... trying to hurt her. Mom is still very confused but her paranoid and scared state has reduced over the last three weeks and we do not want her to ...
3 answers • 27 Apr 2011
Zyprexa - Anybody have freaking insomnia from this crap? I do. OCD is terribly out of control. And I
... eat eat eat gain weight and eat some more
1 answer • 5 Jun 2015